Couldn't find what you looking for?

TRY OUR SEARCH!

I just started my third month of pills [ever]. At the end of my second month, I wanted to delay my period so I skipped the inactive pills and went to the new pack. At this time I was visiting my boyfriend and we did have unprotected sex, but he always pulled out and was careful to urinate each time afterwards. During the five days I visited him, I was late taking a few pills... I just got out of my normal routine and had a hard time remembering! I usually take my pill at 7 pm. On the first night of my visit, I took my pill maybe an hour late, but I've heard that's really not anything to worry about since it's within 2 hours. Second night I took my pill on time. One night I took it at 9:30 or 9:45. That would have been the latest time. I may have taken it late one other time but it was within 2 hours so I wasn't [too] worried. Also... to complicate matters, Daylight savings occurred on one of the last nights I was there.
My drive back was INCREDIBLY stressful. I started cramping and the next day I spotted. I have now been spotting for 2 or 3 days.

I don't think I'm pregnant, but now I'm worried.
...I know we should have used a secondary form of protection... What should I do? Should I see the doctor? I've heard spotting is somewhat normal for some people when they have been on the pill a few months...
Could I have ovulated?

Loading...

The hormones from birth control pills that your body is still getting used to are the reason enough to cause the spotting - it's considered normal that you experience spotting within three or four months when you start using birth control pills. But, this spotting happened only once and probably because of the small delays in taking the pill - you have been on the pill for a long enough time for the ovulation to stop and it is almost impossible that it started again - it's not like you skipped the pills completely. So, chances that you are pregnant almost don't exist, but to put your min at rest you can do the pregnancy test and continue wiyh your life. Stressing over this won't bring you anything.
Reply

Loading...